# SDR 98ZZZX2681

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1518U
- Make and model: Cessna 207
- Aircraft serial: 20700118
- System (JASC): 8011 · Engine Starter
- Part: Clutch Spring
- Part number: 539800
- Condition: Broke
- Location: Starter Adapter
- Component: 643259A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER ADAPTER SPRING BROKE.
